- Posted 1 March 2009
Doctor advised the medicine after diagnosing Liken Planus covering most of my body, which virtually appeared overnight with cause unknown. I am 58 years old and ....
A few weeks ago I had root canal work and because there had been an infection there I was prescribed Amoxicillin for 7 days, 500mg 4 times daily by my dentist. ....
i had a seven day course of these evil tablets which included 3 tablets a day which were 400mg each. could any one tell me when i should start feeling myself again. ....
:? I have been taking 200mg 3 times a day for 4 days and have decided to stop today!!! I was prescribed Metronidazole for an infected wisdom tooth as well as ....
Hey! I've got a gum infection and am on a higher dose than average of metronidazole. Im taking 200mg 4xDaily for 5 days. It occasionaly makes me tired and I sometimes ....
finished 5day course 3 days ago.was tough with side affects as many experience.thank god ive finished! side affects have been worse last 2 days though.My head,joint ....
given these for an abscess day one no problems day two and three i feel really ill, headaches,dizziness and tiredness.aslo feeling sick but not vommitted yet. avoid ....
I'm on day six of a seven-day course of metronidazole - 400mg three times a day.
I had a tooth infection and it fixed my tooth ache in a couple of days.
After taking Metronidazole orally I was struck down with severe muscle cramps. Following subsequent hospital addmission I am being treated for Guillaine Barre Syndrome. ....
after readin all this i dont think i want to even take anymore, i have emetophobia which is an extreme fear of vommiting! I am so scared and theres too many horror ....
Can anyone help, I feel a bit silly, I am using metronidazole gel 0.8% on a foot ulcer and didnt realise that I shouldnt take alcohol with it, I took a small glass ....
I have just started taking metronidazole, after reading all the bad things do they actually clear up the infection?
:oops: [b:029ec8072f] this medication made me feel sick, really sick and this had never happened to me before.[/b:029ec8072f]
I was pescribed these tablets due to an anaerobic infection i was suffering from.
They seemed to work very quickly, however a major side effect for me was feeling ....
Having some funny spells, weird feeling... feel better knowing i'm not alone..
Took the final 400mg tablet (5 day course) last night [b:df9377b9a5]without food[/b:df9377b9a5]. Awake and nauseous at 5am this morning. 2hrs later am experiencing ....
Here in the Middle East, where amoeba is very common, metronidazole is always prescribed when they cause severe stomachaches. My daughter, 7 years old, is on them ....
taking 400mg twice a day, and feeling very neaseous, not been sick yet but really want to. dizzy spells, feeling low not sure if i can finish the course. :cry:
I have been told i need an Apicoectomy. I am just starting my third set of antibiotics..... Metronidazole 400mgs 4 times a day. is it true you can't take any ....
I was given this for a dental infection. I took 3 tablets and had to stop. I became ill after the first one and got worse after each one I took.
I suffer from ....
i have been taking hese things for 3 days now and am getting wierd dizzy spells only lasting a second but are getting more frequent, i also feel a bit confused sometimes ....
i started to feel a bit weird on day 2 with an upset stomache and a massive headache and it hasnt stopped. dont like this medicine!!
I am on day 6 of 3 x 400mg per day. i had to break them in half and have 8 x 200mg per day as i felt so sick, lightheaded, tired, cant sleep, wierd taste in mouth ....
I AM LEAVING THIS POST AS I THINK EVERYONE SHOULD BE VERY CAREFUL WITH THIS MEDICATION.. ...........I WENT TO MY G.P WITH AN UNPLEASENT SMELL \"DOWN BELOW\" ....
I am currently taking 400mg twice daily along with amoxycillan for a gum infection, working great for me. :D
im 18 and i finished them yesterday and i don't take any other meds and im perfectly healthly apart from a sore tooth and my dentist told me i need em
i worked ....
I have been in hospital with divacular diesease and have been given this drug by iv and then sent home with oral medication. I have had side pain for over four ....
I have been taking these tablets for 5 days now and i am still experiencing feeling sick, constantly feel knackered and just feel fed up, i have decided to stop ....
:oops: These tablets really upset my crohns disease and my stomach took ages to recover.
I was afraid to leave the house as I could not get to the toilet quick ....
How bad is a overdose on this drug? 7 tablets swallowed with 2, 275ml bottles of WKD.
why should we take metronidazole tablet with food or just after food why we can not take any time
i have been on metronidazole for 5 days now for the treatment of an ear infection. they have made me feel really sick and i am really tired all the time, i dread ....
I'm on my last day of Metronidazole 200mg course with 250mg Erythromycin for a dental absess, and have gotten on well with them. I was annoyed with all the negative ....
I was informed that these tablets affected the efficiency of the pill for 7-10 after taking them as well as during ... i can't find any information in the leaflet ....
I am now on day 3 of above tablets, and apart from feeling tired I am okay at the moment. Have just completed a weeks course of pencillin which did not do any good, ....
- Bones, joints and muscles
- Brain and nerves
- Chest and lungs
- Child health
- Contraception and sexual health
- Diabetes and other hormone problems
- Ears, nose, throat and mouth
- Gut, bowel and stomach
- Health promotion
- Heart and blood vessels
- Injury and accidents
- Kidneys, bladder and genitals
- Liver and gallbladder
- Men's health
- Mental health
- Operations and surgical procedures
- Pregnancy and newborn
- Senior health
- Skin and nails
- Substance misuse
- Teenage health
- Tests and investigations
- Women's health
Sorry, we couldn't find any results using the term you used. Please try again.
Disclaimer: Patient.co.uk has no control over the content of any external links. Inclusion does not imply endorsement by Patient.co.uk.